# SDR VNAA2020020799901

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15342
- Aircraft time: 12,573 hours, 11,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT POWER ASSIST PULLEY BRACKET. R.THORN 01/09/20 (ROSEM) M/A: 1. REMOVED PAX DOOR POWER ASSIST MOTOR PULLEY BRACKET FOR ACCESS IAW CRJ 900 SRM 51-42-22-001-001-A01. R.THORN 1/9/20 C/A: 1. REINSTALLED PAX DOOR ASSIST MOTOR PULLEY BRACKET PER CRJ 200 SRM 51-42-22-001. G.WENDELL,J.MORLOCK 1/12/20 M/A: 2. N/A C/A: 2. REPAIRED PAX DOOR AFT DRAG ANGLE AT POWER ASSIST PULLEY BRACKET REF REO 670-52-11-072 REV G DATED 2016-08-30 SIGN OFFS FOR WORK PERFORMED. J.MORLOCK 1/12/20 (1/12/20JW)
